# SDR C7WA200500111

- Difficulty date: July 22, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N909PG
- Make and model: Boeing 727-2K5
- Aircraft serial: 21852
- Engine: Pwa JT8D17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR RETURN, UNABLE TO RETRACT MAIN LANDING GEAR.  PERFORMED GEAR SWING AND MANUAL EXTENSION OF LANDING GEAR IAW MM.  MAIN LANDING GEAR OPERATES NORMAL, NO DEFECTS NOTED.  (K)
